Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 357, Number 4

All articles in this issue are freely accessible.

Subsmooth sets: Functional characterizations and related concepts
D. Aussel, A. Daniilidis and L. Thibault.
Trans. Amer. Math. Soc. 357 (2005), 1275-1301
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2115366
An unusual self-adjoint linear partial differential operator
W. N. Everitt, L. Markus and M. Plum.
Trans. Amer. Math. Soc. 357 (2005), 1303-1324
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2115367
Parameter-shifted shadowing property for geometric Lorenz attractors
Shin Kiriki and Teruhiko Soma.
Trans. Amer. Math. Soc. 357 (2005), 1325-1339
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2115368
On adic genus and lambda-rings
Donald Yau.
Trans. Amer. Math. Soc. 357 (2005), 1341-1348
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2115369
Serre duality for non-commutative $\mathbb{P}^{1}$-bundles
Adam Nyman.
Trans. Amer. Math. Soc. 357 (2005), 1349-1416
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2115370
An iterative construction of Gorenstein ideals
C. Bocci, G. Dalzotto, R. Notari and M. L. Spreafico.
Trans. Amer. Math. Soc. 357 (2005), 1417-1444
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2115371
Hyperpolygon spaces and their cores
Megumi Harada and Nicholas Proudfoot.
Trans. Amer. Math. Soc. 357 (2005), 1445-1467
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2115372
Hardy space of exact forms on $\mathbb{R}^{N}$
Zengjian Lou and Alan McIntosh.
Trans. Amer. Math. Soc. 357 (2005), 1469-1496
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2115373
Measurable Kac cohomology for bicrossed products
Saad Baaj, Georges Skandalis and Stefaan Vaes.
Trans. Amer. Math. Soc. 357 (2005), 1497-1524
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2115374
On the singular spectrum of Schrödinger operators with decaying potential
S. Denisov and S. Kupin.
Trans. Amer. Math. Soc. 357 (2005), 1525-1544
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2115375
A sharp weak type $(p,p)$ inequality $(p>2)$ for martingale transforms and other subordinate martingales
Jiyeon Suh.
Trans. Amer. Math. Soc. 357 (2005), 1545-1564
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2115376
Persistence of lower dimensional tori of general types in Hamiltonian systems
Yong Li and Yingfei Yi.
Trans. Amer. Math. Soc. 357 (2005), 1565-1600
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2115377
Stable branching rules for classical symmetric pairs
Roger Howe, Eng-Chye Tan and Jeb F. Willenbring.
Trans. Amer. Math. Soc. 357 (2005), 1601-1626
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2115378
The Tits boundary of a $CAT(0)$ 2-complex
Xiangdong Xie.
Trans. Amer. Math. Soc. 357 (2005), 1627-1661
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2115379
On Bombieri’s asymptotic sieve
Kevin Ford.
Trans. Amer. Math. Soc. 357 (2005), 1663-1674
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2115380
Powers in recurrence sequences: Pell equations
Michael A. Bennett.
Trans. Amer. Math. Soc. 357 (2005), 1675-1691
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2115381